# SDR 2001F00033

- Difficulty date: March 31, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N236AE
- Make and model: Saab 340B
- Aircraft serial: 340B236
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: V72914
- Part serial: 18315
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PWM - FLT 4864 - FOUND SEVERAL EMERGENCY LIGHTS INOPERATIVE, FERRY TO ALB FOR REPAIRS.  REMOVED AND REPLACED ALL POWER SUPPLIES (20LN S/N 19174, 21LN S/N 18287, 22LN S/N 18991, 23LN S/N 18189, 24LN S/N 18315) IAW AMM.  OPS CHECK GOOD.  (M)
